# SDR IPXA1566682

- Difficulty date: May 9, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 24,522 hours, 16,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N539160
- Condition: Corroded
- Location: Bs 1200-1310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, AFT CARGO RT FLOOR TO SIDEWALL SUPPORT HAS AREAS OF CORROSION TOP AND BOTTOM EXAMPLES MARKED BS 1200 - BS 1310.  R & R FLOOR TO SIDEWALL SUPPORT PANEL IAW SRM 51-40-02.
